0
TECHNICAL BRIEFS

Orthotropic Annular Disks in Plane Stress

[+] Author and Article Information
Bernard W. Shaffer

New York University, New York, N. Y.

J. Appl. Mech 34(4), 1027-1029 (Dec 01, 1967) (3 pages) doi:10.1115/1.3607811 History: Received July 25, 1966; Revised May 05, 1967; Online September 14, 2011

Abstract

General solutions are derived for the stresses, strains, and radial displacements in nonhomogeneous orthotropic annular disks subject to stresses at their internal and external boundaries. Nonhomogeneity exists because the directional moduli of elasticity vary with the radius to a power λ. It is found that, when the disk is subject to external tension only, the maximum circumferential stress can occur at either boundary. A relation is derived which can be used to make circumferential stresses equal at both boundaries.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In